Journal of the American Mathematical Society. Volume 18, Number 1, 2005

Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...

Szczegółowa specyfikacja

Zapisane w:
Opis bibliograficzny
1. autor: American Mathematical Society
Format: Artykuł
Język:English
Wydane: American Mathematical Society 2009
Hasła przedmiotowe:
Dostęp online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101
Etykiety: Dodaj etykietę
Nie ma etykietki, Dołącz pierwszą etykiete!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt